Abstract and Applied Analysis

Global Optimization for the Sum of Certain Nonlinear Functions

Mio Horai, Hideo Kobayashi, and Takashi G. Nitta

Full-text: Open access


We extend work by Pei-Ping and Gui-Xia, 2007, to a global optimization problem for more general functions. Pei-Ping and Gui-Xia treat the optimization problem for the linear sum of polynomial fractional functions, using a branch and bound approach. We prove that this extension makes possible to solve the following nonconvex optimization problems which Pei-Ping and Gui-Xia, 2007, cannot solve, that the sum of the positive (or negative) first and second derivatives function with the variable defined by sum of polynomial fractional function by using branch and bound algorithm.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 408918, 8 pages.

First available in Project Euclid: 27 February 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Horai, Mio; Kobayashi, Hideo; Nitta, Takashi G. Global Optimization for the Sum of Certain Nonlinear Functions. Abstr. Appl. Anal. 2014 (2014), Article ID 408918, 8 pages. doi:10.1155/2014/408918. https://projecteuclid.org/euclid.aaa/1425049864

Export citation